# SDR CA190502003

- Difficulty date: April 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 35,713 hours
- Engine: Ge CF348E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Part number: 17103779901
- Condition: Broken
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SERVICE CHECK, LEFT WING INB FLAP WAS FOUND LOWER THAN OTHER FLAP. INB AFT FLAP OUTB ROD WAS FOUND SHORTER THAN THE INB ROD. ROD WAS FOUND BROKEN IN HALF. REF: AIPC: 57-54-00-10 P/N: 171-03779-901. TRAX DEFECT 145287. THIS IS NOT THE FIRST TIME THIS OCCURRENCE HAS HAPPENED  05/24/2019 UPDATE, AFTER REVIEW WITH THE TECH THAT CARRIED OUT THE REPAIR THE ROD WAS NOT SHORTER BUT WAS BROKEN IN HALF , AS FOR THE COMMENT THIS IS NOT THE FIRST TIME THIS OCCURRENCE HAS HAPPENED THERE WAS SDR#20181120021 AND SDR#20180523006 PREVIOUSLY SUBMITTED. (TC# 20190502003)
